# SDR SWAA2014070729695

- Difficulty date: June 11, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 36,019 hours, 23,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 39618993
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LANYARD DISCONNECTED.  RECONNECTED LANYARD IAW AMM.
